# SDR MALA020307

- Difficulty date: May 29, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N429XJ
- Make and model: Saab 340B
- Aircraft serial: 340B429
- Aircraft time: 11,236 hours, 12,565 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Module
- Part number: 44730501
- Condition: Malfunctioned
- Location: Deice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3345, LT INTAKE LIGHT ILLUMINATED IN FLIGHT, CYCLES ON AND OFF EVERY 3 TO 4 MINUTES.  AIR TURNBACK TO MSP.  MAINTENANCE REMOVED AND REPLACED LT DEICE MODULE IAW ACT SPRAY MAT CMM 30-21-03.  OPS CHECK GOOD.
